Neuer Beweis eines Satzes von A. Khintchine.

Курт Малер

Matematiceskij sbornik

  • Volume: 43, Issue: 6, page 961-962
  • ISSN: 0368-8666

How to cite


Малер, Курт. "Neuer Beweis eines Satzes von A. Khintchine.." Matematiceskij sbornik 43.6 961-962. <>.

author = {Малер, Курт},
journal = {Matematiceskij sbornik},
keywords = {Number theory, Khinchin},
language = {ger},
number = {6},
pages = {961-962},
publisher = {Tipogr. Lissnera i Sobko},
title = {Neuer Beweis eines Satzes von A. Khintchine.},
url = {},
volume = {43},

AU - Малер, Курт
TI - Neuer Beweis eines Satzes von A. Khintchine.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 6
SP - 961
EP - 962
LA - ger
KW - Number theory, Khinchin
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.